MathSciNet Relay Station
MathSciNet bibliographic data
MR35803 27.0X
Hopf, Eberhard On S. Bernstein's theorem on surfaces $z(x,y)$ of nonpositive curvature. Proc. Amer. Math. Soc. 1, (1950). 80–85.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement